# SDR SWAA2018061322750

- Difficulty date: June 7, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 68,116 hours, 39,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A22814
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MOST RIVET HEAD GORE SKIN CRACKED AT APPROXIMATELY BS 1016, BETWEEN LBL 13 TO RBL 5 ADJACENT TO BULKHEAD CAP.  REPAIRED SKIN PER EA AND ER.
